# SDR DHL2002807529

- Difficulty date: March 28, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM:  REF.: N/R 2045 RT. WING L/E UPPER SKIN INNER SECTION - RIB CRACKED .250 @ STA XFS 672.500CORR.: STOP DRILLED CRACK IAW SRM 57-2-0 FIG. 2 FABRICATED DOUBLER (2024T3 AL .060) IAW SRM 57-2-0 FIG.2 , CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B , INSTALLED DOUBLER IAW SRM 57-2-0 FIG. 2
